RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 3  


Review articles
Theory of moving singular points of second order equations. I
N. P. Erugin
387

Ordinary Differential Equations
A certain class of functional-differential equations
N. V. Azbelev, G. G. Islamov
417
Asymptotic behavior of the spectrum of a Sturm–Liouville operator in the case of a limit circle
A. G. Alenizyn
428
Dynamical systems with invariant Lebesgue measure on the surface of a torus
N. I. Gavrilov
438
$l$-evasion in linear differential games
P. B. Gusyatnikov
446
On the theory of linear inhomogeneous systems of differential equations with constant coefficients
I. N. Zboychik
456
The approximate solution of a certain boundary value problem
A. P. Makhmudov
461
An estimate of the jump in the highest exponent of a linear system under exponential perturbations
R. A. Prokhorova
475
Controllability in multi-valued processes
H. Sh. Pham
484

Partial Differential Equations
A mixed problem for certain parabolic-hyperbolic equations
B. A. Bubnov
494
Certain inverse problems for degenerate hyperbolic equations
T. Eldesbaev
502
Existence of a generalized solution of the Tricomi problem. I
L. I. Kovalenko
511
Integral estimates of the fractional derivatives of the solutions of linear equations of elliptic type in the $L_2$ metric. II
V. A. Krasnov, A. S. Fokht
529
A certain difference approximation of the Poisson equation
I. V. Fryazinov
540

Short Communications
Membership in the class $W_2^1$ of the classical solution of the Dirichlet problem for an elliptic equation in an arbitrary unbounded domain
V. M. Govorov
549
A study of the solutions of the Cauchy problem for semi-explicit differential equations with retarded argument
I. A. Goma
552
Boundary value problems on finite and infinite intervals
V. V. Gudkov
555
Solvability of a boundary value problem for a certain class of nonlinear ordinary differential equations
A. G. Zarubin, M. F. Tiunchik
558
On the question of the nonuniqueness of solutions of a first order differential equation
A. I. Panasyuk
561
A boundary value problem for differential equations with deviating argument
Z. B. Seidov
562

People of Soviet science
Petr Ivanovič Kuznecov (on the fortieth anniversary of his scientific activity)
L. N. Bol'shev, V. A. Il'in, N. N. Krasovskii, Yu. V. Prokhorov, B. S. Sotskov, A. N. Tikhonov
567
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020